# SDR ASAA2013101896199

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 18,287 hours, 5,500 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: S332T10044
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 FIRE WARNING SWITCH WILL NOT ILLUMINATE DURING FIRE PROTECTION SYS TEST, DURING PREFLIGHT.  ACFT GROUNDED.  REPLACED NR 2 ENGINE UPPER FAN LOOP, AMM 26-10-00.  TESTS GOOD, AMM 26-11-00.
